# SDR 0200039960

- Difficulty date: January 7, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- Aircraft time: 88,855 hours, 81,238 cycles
- Engine: Pwa JT8D9
- Engine time: 59,815 hours, 60,795 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Valve
- Part number: 658385
- Part serial: 15620
- Condition: Failed
- Location: Rt Engine
- Part time: 44,553 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 100 KNOTS, THE RIGHT ENGINE EGT INDICATION ENTERED THE RED ARCH ZONE OF THE INDICATOR.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE PRESSURE RATIO BLEED CONTROL AND PERFORMED ENGINE BORESCOPE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
